# SDR QXEA200500519

- Difficulty date: February 26, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 7,771 hours, 5,750 cycles
- System (JASC): 5755 · Spoilers
- Part: Fastener
- Condition: Loose
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHT HAND WING UPPER SURFACE TRAILING EDGE HAS LOOSE FASTENERS AT STATION WS 170 INBOARD OF MULTIFUNCTION SPOILERS.  REPAIRED IAW CRJ700 SRM 51-42-06-001-001-A01, SRM 51-25-01-001-001-A01.
